# SDR IPXA2017031615223

- Difficulty date: February 24, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0785501
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE :3C, MAIN CABIN FLOOR PANEL AT BS 475 - 488, LBL 19 TO 27.5.  REPAIRED THE FLOOR PANEL IAW EA 011-5320-01-A6707, REV I/R, AND EO MD11-5320-63613-A.
